Terrible sweats

Its not the menopause as am through that. I can just be sitting down or doing something and i can feel it starting at the top of my head all the way down my body which you could warm your hands on and then my clothes are soaking wet and then am so cold with all my wet clothes. It is embarrasing as my clothes are dark patched of wet.

I have RA OA Ostiop and heart failure as well as Adrenal Hyperplaysia could it be one of those. Have had it for years and leaves you not wanting to go out as not nice to sweat

Someone said it might have to do with RA i am really getting down with it. Any advise please.

11 Replies

oldestnewest
  • oh goodness LuckyLoo that sounds awful - could it be something to do with the adrenal hyperplaysia? Or could it be a side effect of any of the drugs that you are on?

    Hope someone will come along and give better advice than I.

  • That's me! I do that, it's almost debilitating isn't it. I hate it too as I have to go and change my clothes, cannot wear makeup, and often have to lie down when it's a prolonged attack as it leaves me washed out. The drs think its todo with RA, ESP when my levels are high. But they also think that the RA is making me hot which sets off a senior moment and I am wet throu mopping my face neck etc. how embarrassing . My blood pressure also rose and this was picked up in surgery so they killed two things at once and ave me clonidene which is good for controlling sweating, perspiration non smelly of course, no BO for us ladies x

  • Its terrible Hobbies and it can happen 3-4 times daily and the heat from my body. Have been checked out and they cannot find cause. Happened to day when out shopping just got in car i was so wet and cold afterwards.

    At least i am alive. My poor brother passed away last August he had RA also . I am not blaming his treatment but he had started some new trial drug where hehad a drip set up i think it was done every few weeks was very expensive. About 3months after it started he bacame ill went to hospital. Had brain tumour. Went to Royal in Belfast down to theatre and after theatre he had a massive bleed and died that night he was 66.and i miss him so much his wife is still in shock as we all are.

  • Think I will go with Mads adrenal hyperplysia, It would be best to go to gp To see if it this and what can be done x

  • I am so very sorry to hear about your brother, how. How sad :( you have been through a lot too. Please don't put up with symptoms though please go to drs and make them listen to how bad it is for you. You take care. You have been through so much , you need to be kind to yourself. Xx

  • Thank you for your kind words but i have been back to Drs again and again and am not getting anywhere they keepp saying its all down to RA OA and everything else also my adrenal hyperplaysia which means i have to take prednisone which is thinning my bones i was walking around for 3 weeks with a broken bone in my foot which shoes how much pain i can put up with.

    Am just about to go to bed am hope i sleep. Hope you sleep well.

    Take care sleep well. regards Viv ( luckyloo52)

  • Sorry to hear about your hot sweats. I can't say anyone has been sympathetic about mine either, even when I have asked about them while the sweat was running down into my eyes and soaking through my clothes.

    It's down to the RA and the steroids apparently - so tough luck.

    I find it helps to wear lots of layers and take men's handkerchiefs with me to mop my dripping brow. I just grin at people and say - "feeling a bit hot now" - before having to put lots of the layers back on because now I'm thoroughly damp and clammy.A friend of mine has a very elegant fan which she produces - what we need are fans with jokes on them!

    Sorry I can't be more helpful - just try and keep your sense of humour intact!

  • Thank you oldtimer it`s awful when sweats come and clothes are soaking

    and also when people look at you as your clothes have a dark wet patch makes them wonder.

    Strange how it just starts even when just sitting.

    I get really fed up with all the pains and bones creaking and my fingers locking and now i bamged my shoulder and a muscle seperated so i cannot lift my right arm up as muscle gone and dr said cannot be repaired. agh. Am away to shower as heat helps me. Thanks again

  • I dont know if this will help anyone - I'm on clonidine 25mcg tablest - 2 x 3 times a day. I was prescribed them initially for the menopause (instead of patches) I have found them helpful with hot flushes. Please google them and see what you think.

    Perhaps your GP's could give you a prescription to try them.

    This is from my personnal experience and it may not be possible for other people but it could be somewhere to start.

    Judi xxxx

  • Thank you i will take a look. I think the reason Dr didn`t give me anything for menopause was i had a clot on my heart when i lost a baby and don`t think you can use them.

  • i've been burnimg up for years too. i sometimes wake up with my bed cushions (pillows are too high) soaked and my hair damp - it's awful and so embarrassing.

    i havent got any medical answers for you but i don't know if you drink a lot of coffee or hot drinks but that makes my sweating and burning up worse.

    i've started freezing ice cubes and putting them in a glass of ginger beer - it's lovely and refreshing.

You may also like...